# SDR DL72S972574

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Light Box
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BOX CORRODED AROUND EDGES STA 720B AND 720C BETWEEN STRINGERS 16R TO 14R.  REMOVED LIGHT BOX.  REMOVED CORROSION PER SRM 51-10-6 NOT WITHIN ALLOWABLE LIMITS PER SRM 53-30-1 FIG 7.  COMPLETED DRILLING DOUBLER PER SRM 53-30-3 FIG 22.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 22.  LIGHT BOX PER SRM 53-30-3.
